# SDR DALA2019011600268

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN (FWD LOWER CORNER) STA Y=618 AND Y=637 AT PAX CABIN LT SIDE. NRC 00253: RING PAN (FWD LOWER CORNER) STA Y=618 AND Y=637 AT PAX CABIN LT SIDE WAS REPAIRED PER SRM 56-20-02 REPAIR 1. (LP #0905900)
